# SDR A6WA2019031146464

- Difficulty date: March 10, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 34,772 hours, 33,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R3117117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP AT FS 484.00, LBL27 IS CRACKED.  REPLACED CLIP IAW SRM 51-42-21.
